# SDR HEEA0010118

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Damaged
- Location: T/R
- Part time: 124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON TRAILING EDGE ON BLADE S/N A1678 AND BLADE S/N A1681.  REPLACEMENT PART SERIAL NUMBERS ARE A1577 AND A1752.
